×

zbMATH — the first resource for mathematics

Über die endlichen Ringe mit gegebener additiver Gruppe. (German) Zbl 0286.16013

MSC:
16P10 Finite rings and finite-dimensional associative algebras
16S50 Endomorphism rings; matrix rings
16D70 Structure and classification for modules, bimodules and ideals (except as in 16Gxx), direct sum decomposition and cancellation in associative algebras)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Baumgartner, K.: Bemerkungen zum Isomorphieproblem der Ringe. Monatsh. Math.70, 299-308 (1966). · Zbl 0156.03903 · doi:10.1007/BF01300330
[2] Beaumont, R. A.: Rings with additive group which is the direct sum of cyclic groups. Duke Math. J.,15, 367-369 (1948). · Zbl 0030.19703 · doi:10.1215/S0012-7094-48-01535-X
[3] Fuchs, L.: Abelian groups. Budapest: Hung. Akad. Sciences. 1958. · Zbl 0091.02704
[4] Rédei, L.: Über die Ringe mit gegebenen Modul. Acta Math. Acad. Sci. Hung.5, 27-28 (1954). · Zbl 0055.01305 · doi:10.1007/BF02020382
[5] Rédei, L.: Algebra. Leipzig: Akad. Verlagsges. 1959.
[6] Szele, T.: Ein Satz über die Struktur der endlichen Ringe. Acta Sci. math. Szeged13, 246-250 (1949). · Zbl 0031.00902
[7] Toskey, B. R.: Rings on a direct sum of cyclic groups. Publ. Math. Deb.10, 93-95 (1963). · Zbl 0122.28601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.